MAUDE Adverse Event Report: ETHICON INC. GYNECARE GYNEMSH PS 10INX10IN; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC

ETHICON INC. GYNECARE GYNEMSH PS 10INX10IN; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Model Number GPSXL3
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Erosion (1750); Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a gynecological surgical procedure on (b)(6)2011 and gynemesh ps prolene and tvt abbrevo was implanted.It was reported that she experienced pain, erosion of her internal bodily tissue and other injuries following the procedure.It was reported that the patient has undergone multiple surgeries and revisionary procedures.
 
Additional Manufacturer Narrative
This emdr represents supplemental report # 2210968-2017-31301 for previously submitted mdr number 2210968-2017-31323, subject of a litigation complaint summary exemption no.E2013037.The referenced exemption was revoked effective may 15, 2019.The reports previously submitted as part of the exemption were not submitted in a format compatible with the public mdr database (maude) and are available through fda¿s mdr data files webpage, at https://www.Fda.Gov/medical-devices/medical-device-reporting-mdr-how-report-medical-device-problems/mdr-data-files#asr.Therefore, this report does not represent a new reportable event.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.

Brand Name
GYNECARE GYNEMSH PS 10INX10IN
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
982 road 183 km 8.3
00754 PR
*  
Manufacturer Contact
elba bello
1000 route 202
raritan 08869
MDR Report Key12785482
Report Number2210968-2021-11149
Device Sequence Number20037687
Product Code OTO
UDI-Device Identifier10705031037748
UDI-Public10705031037748
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K013718
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2016
Device Model NumberGPSXL3
Device Catalogue NumberGPSXL3
Device Lot NumberDAP152
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2021
Initial Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/26/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale